EconPapers    
Economics at your fingertips  
 

Stabilization of the Fractional‐Order Chua Chaotic Circuit via the Caputo Derivative of a Single Input

Chunde Yang, Hao Cai and Ping Zhou

Discrete Dynamics in Nature and Society, 2016, vol. 2016, issue 1

Abstract: A modified fractional‐order Chua chaotic circuit is proposed in this paper, and the chaotic attractor is obtained for q = 0.98. Based on the Mittag‐Leffler function in two parameters and Gronwall’s Lemma, two control schemes are proposed to stabilize the modified fractional‐order Chua chaotic system via the Caputo derivative of a single input. The numerical simulation shows the validity and feasibility of the control scheme.

Date: 2016
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2016/4129756

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnddns:v:2016:y:2016:i:1:n:4129756

Access Statistics for this article

More articles in Discrete Dynamics in Nature and Society from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-08-19
Handle: RePEc:wly:jnddns:v:2016:y:2016:i:1:n:4129756